# SDR SWAA2013012811968

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546552
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED AT BS 827 AND BETWEEN STR 27R TO STR 26R AFT CARGO COMPARTMENT.  REPLACED SHEAR TIE LOCATED AT BS 827 AND BETWEEN STR 26R TO STR 27R AFT CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8 AND DRAWING 65-46552.
